# SDR AALA202209272510

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A300*
- Aircraft serial: 10810
- Aircraft time: 1,734 hours, 444 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Ruptured
- Location: Zone 400 - Nac/P
- Component: Engine, LEAP1A33
- Component part number: LEAP133G09
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ETOPS WALKAROUND MAINTENANCE FOUND LOOSE PIECES OF HEAT PROOFING STICKING OUT OF THE #1 ENGINE THRUST REVERSER COWLING. UPON FURTHER INSPECTION FOUND THAT THE PNEUMATIC Y DUCT GOING TO THE HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL AND THE LOW PRESSURE TURBINE ACTIVE CLEARANCE CONTROL HAD RUPTURED. MAINTENANCE REPLACED THE Y DUCT PER AMM 75-21-10.
